# SDR GLBA200812112

- Difficulty date: December 10, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 25,520 hours, 31,704 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Lt Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FALSE WARNING - IN FLIGHT THE PILOTS REPORTED A LT ENGINE DISCHARGE LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT.  MX FOUND AND REPAIRED LOOSE WIRE AT TERMINAL OF THE LT FIRE BOTTLE IAW GMM 9.3.0.  OPS CHECKS WERE GOOD IAW BEECH 1900D MM 26-20-01.
